Posted by Gummybear on January 4, 2004, at 16:28:01
In reply to re: sweating and heart rate SEs, posted by Lyrical13 on January 4, 2004, at 14:18:43
Okay, I apologize upfront as this may be a rather sensitive "womanly" question - however it has me rather concerned and in an uncomfortable situation.
I have been on Effexor for a little over a month now - 37.5mg for a week, then 75mg for a week, then 150mg and now back down to 75mg since I think the jump was a little too sudden.
Anyway, I am on Alesse birthcontrol pills - which have very low hormone levels. However I still have over a week of birth control pills and THEN should be getting my period.... but suddenly I have developped the onset of my period - which is very odd.
Has anyone else noticed menstrual irregularities on Effexor?? I was told by my doc. that Effexor does not interact with hormone levels.... Is this true????
Anybody know anything about this???